Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Problema Cauchy")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2613

  • Page / 105

Export

Selection :

  • and

On the Cauchy problem for shallow water wavesBIKBAEV, R. F.Teoretičeskaâ i matematičeskaâ fizika. 1991, Vol 86, Num 3, pp 474-478, issn 0564-6162Article

A characteristic Cauchy problem in the complex domainOKADA, Y; YAMANE, H.Journal de mathématiques pures et appliquées. 1996, Vol 75, Num 6, pp 559-567, issn 0021-7824Article

On smooth solutions of the Cauchy problem in one-dimensional nonlinear thermoelasticityHRUSA, W. J; TARABEK, M. A.Quarterly of applied mathematics. 1989, Vol 47, Num 4, pp 631-644, issn 0033-569X, 14 p.Article

The Cauchy problem of the Ward equation with mixed scattering dataWU, Derchyi.Journal of mathematical physics. 2008, Vol 49, Num 11, issn 0022-2488, 113507.1-113507.13Article

Cauchy problem for perfectly conducting viscous magnetofluid in general relativityRAY, M. K; BANERJI, S.General relativity and gravitation. 1987, Vol 19, Num 4, pp 339-344, issn 0001-7701Article

On angular momentum at spatial infinityCHRUSCIEL, P. T.Classical and quantum gravity (Print). 1987, Vol 4, Num 6, pp L205-L210, issn 0264-9381Article

The Cauchy problem for the linear hyperbolic equations system of the theory of thermoelasticity of the temperature-rate. Dependent solidsGAWINECKI, J.Bulletin of the Polish Academy of Sciences. Technical sciences. 1987, Vol 35, Num 7-8, pp 421-433, issn 0239-7528Article

Cauchy problem for the Boltzmann-BGK model near a global MaxwellianYUN, Seok-Bae.Journal of mathematical physics. 2010, Vol 51, Num 12, issn 0022-2488, 123514.1-123514.24Article

Cauchy problem for the generalized Benney-Luke equationSHUBIN WANG; GUIXIANG XU; GUOWANG CHEN et al.Journal of mathematical physics. 2007, Vol 48, Num 7, issn 0022-2488, 073521.1-073521.16Article

Non-consistance du schéma de Glimm pour le système des câbles élastiques = Non consistency of the Glimm scheme for the elastic cable systemYUE-JUN PENG; SERRE, D.Applied mathematics letters. 1992, Vol 5, Num 5, pp 35-38, issn 0893-9659Article

A remark on the characteristic Cauchy problemHÖRMANDER, L.Journal of functional analysis. 1990, Vol 93, Num 2, pp 270-277, issn 0022-1236, 8 p.Article

Cauchy problem for a damped generalized IMBq equationGUOWANG CHEN; WEIFANG RUI; XIANGYING CHEN et al.Journal of mathematical physics. 2011, Vol 52, Num 5, issn 0022-2488, 053504.1-053504.19Article

On the Cauchy problem for a generalized Degasperis-Procesi equationXINGLONG WU; ZHAOYANG YIN.Journal of mathematical physics. 2010, Vol 51, Num 6, issn 0022-2488, 063523.1-063523.16Article

LP solutions to the Cauchy problem of the BGK equationXIANWEN ZHANG; SHIGENG HU.Journal of mathematical physics. 2007, Vol 48, Num 11, issn 0022-2488, 113304.1-113304.17Article

Generalized solutions to symmetric hyperbolic systems with discontinuous coefficients : the multidimensional caseLAFON, F; OBERGUGGENBERGER, M.Journal of mathematical analysis and applications. 1991, Vol 160, Num 1, pp 93-106, issn 0022-247XArticle

The cauchy problem for stringy gravityCHOQUET-BRUHAT, Y.Journal of mathematical physics. 1988, Vol 29, Num 8, pp 1891-1895, issn 0022-2488Article

Problème de Cauchy Fuchsien à données singulièresCanonne, Jean-Charles; Deparis, Jean-Claude.1987, non paginéThesis

Inhomogeneous Strichartz estimates for the Schrödinger equationVILELA, M. C.Transactions of the American Mathematical Society. 2007, Vol 359, Num 5, pp 2123-2136, issn 0002-9947, 14 p.Article

On the bounds for the norms of Cauchy-Toeplitz and Cauchy-Hankel matricesTÜRKMEN, Ramazan; BOZKURT, Durmus.Applied mathematics and computation. 2002, Vol 132, Num 2-3, pp 633-642, issn 0096-3003Article

Differential inclusions in Banach speciesDE BLASI, F. S; PIANIGIANI, G.Journal of differential equations (Print). 1987, Vol 66, Num 2, pp 208-229, issn 0022-0396Article

Spatial discretization of hyperbolic equations with periodic solutionsVAN DER HOUWEN, P. J.International journal for numerical methods in engineering. 1986, Vol 28, Num 8, pp 1395-1406, issn 0029-5981Article

The Cauchy problem for the wave equation in the Schwarzschild geometryKRONTHALER, Johann.Journal of mathematical physics. 2006, Vol 47, Num 4, issn 0022-2488, 042501.1-042501.29Article

Equations et systèmes du type de Schrödinger à racines caractéristiques de multiplicité deux = Equations and Schrödinger type systems with characteristic roots of multiplicity twoGHEDAMSI, Mouna; GOURDIN, Daniel; MECHAB, Mustapha et al.Bulletin de la Société Royale des Sciences de Liège. 2002, Vol 71, Num 3, pp 169-187, issn 0037-9565, 19 p.Article

Parabolic problems for the Anderson model. I, Intermittency and related topicsGÄRTNER, J; MOLCHANOV, S. A.Communications in mathematical physics. 1990, Vol 132, Num 3, pp 613-655, issn 0010-3616Article

The cauchy problem for a class of hyperbolic operators with triple characteristicsBERNARDI, E; BOVE, A.Proceedings of the Japan Academy. Series A Mathematical sciences. 1988, Vol 64, Num 10, pp 364-366, issn 0386-2194Article

  • Page / 105